# SDR AALA20000103

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: C23199104
- Condition: Worn
- Location: Actuator
- Component: Messier
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1901 - AFTER TAKEOFF MIA AND GEAR RETRACED, FAILED TO GET NORMAL INDICATION.  NOISE AND VIBRATION FOLLOWED.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT NOSE LANDING GEAR ACTUATOR CYLINDER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ROD END WORN.  (X)
